This paper is concerned with the stability of nonlinear fractional-order time varying systems with Caputo derivative. By using Laplace transform, Mittag-Leffler function, and the Gronwall inequality, the sufficient condition that ensures local stability of fractional-order systems with fractional order α : 0<α1 and 1<α<2 is proposed, respectively. Moreover, the condition of the stability of fractional-order systems with a state-feedback controller is been put forward. Finally, a numerical example is presented to show the validity and feasibility of the proposed method.

References

References
1.
Wang
,
J. R.
, and
Zhou
,
Y.
,
2012
, “
Mittag-Leffler–Ulam Stabilities of Fractional Evolution Equations
,”
Appl. Math. Lett.
,
25
(
4
), pp.
723
728
.
2.
Wen
,
X. J.
,
Wu
,
Z. M.
, and
Lu
,
J. G.
,
2008
, “
Stability Analysis of a Class of Nonlinear Fractional-Order Systems
,”
IEEE Trans. Circuits Syst. II
,
55
(
11
), pp.
1178
1182
.
3.
Senol
,
B.
,
Ates
,
A.
,
Alagoz
,
B. B.
, and
Yeroglu
,
C.
,
2014
, “
A Numerical Investigation for Robust Stability of Fractional-Order Uncertain Systems
,”
ISA Trans.
,
53
(
2
), pp.
189
198
.
4.
Li
,
J. M.
, and
Li
,
Y. T.
,
2013
, “
Robust Stability and Stabilization of Fractional Order Systems Based on Uncertain Takagi–Sugeno Fuzzy Model With the Fractional Order 1<= v < 2
,”
ASME J. Comput. Nonlinear Dyn.
,
8
(
4
), p.
041005
.
5.
Debbouche
,
A.
, and
Torres
,
D. F. M.
,
2014
, “
Approximate Controllability of Fractional Delay Dynamic Inclusions With Nonlocal Control Conditions
,”
Appl. Math. Comput.
,
243
, pp.
161
175
.
6.
Zhao
,
L. D.
,
Hu
,
J. B.
,
Fang
,
J. A.
, and
Zhang
,
W. B.
,
2012
, “
Studying on the Stability of Fractional-Order Nonlinear System
,”
Nonlinear Dyn.
,
70
(
1
), pp.
475
479
.
7.
Tavazoei
,
M. S.
,
2014
, “
Toward Searching Possible Oscillatory Region in Order Space for Nonlinear Fractional-Order Systems
,”
ASME J. Comput. Nonlinear Dyn.
,
9
(
2
), p.
021011
.
8.
Gao
,
Z.
,
2014
, “
A Computing Method on Stability Intervals of Time-Delay for Fractional-Order Retarded Systems With Commensurate Time-Delays
,”
Automatica
,
50
(
6
), pp.
1611
1616
.
9.
Jafari
,
H.
,
Tajadodi
,
H.
, and
Baleanu
,
D.
,
2014
, “
Application of a Homogeneous Balance Method to Exact Solutions of Nonlinear Fractional Evolution Equations
,”
ASME J. Comput. Nonlinear Dyn.
,
9
(
2
), p.
021019
.
10.
Lorenzo
,
C. F.
, and
Hartley
,
T. T.
,
2015
, “
Energy Considerations for Mechanical Fractional-Order Elements
,”
ASME J. Comput. Nonlinear Dyn.
,
10
(
1
), p.
011014
.
11.
Kwuimy
,
C. A. K.
,
Litak
,
G.
, and
Nataraj
,
C.
,
2015
, “
Nonlinear Analysis of Energy Harvesting Systems With Fractional Order Physical Properties
,”
Nonlinear Dyn.
,
80
(
1–2
), pp.
491
501
.
12.
Rhouma
,
A.
,
Bouani
,
F.
,
Bouzouita
,
B.
, and
Ksouri
,
M.
,
2014
, “
Model Predictive Control of Fractional Order Systems
,”
ASME J. Comput. Nonlinear Dyn.
,
9
(
3
), p.
031011
.
13.
Bagley
,
R. L.
, and
Calico
,
R. A.
,
1991
, “
Fractional Order State Equations for the Control of Viscoelastically Damped Structures
,”
J. Guid. Control Dyn.
,
14
(
2
), pp.
304
311
.
14.
Xu
,
Y.
,
Li
,
Y. G.
, and
Liu
,
D.
,
2014
, “
Response of Fractional Oscillators With Viscoelastic Term Under Random Excitation
,”
ASME J. Comput. Nonlinear Dyn.
,
9
(
3
), p.
031015
.
15.
Sun
,
H. H.
,
Abdelwahad
,
A. A.
, and
Onaral
,
B.
,
1984
, “
Linear Approximation of Transfer Function With a Pole of Fractional Order
,”
IEEE Trans. Autom. Control
,
29
(
5
), pp.
441
444
.
16.
Ichise
,
M.
,
Nagayanagi
,
Y.
, and
Kojima
,
T.
,
1971
, “
An Analog Simulation of Noninteger Order Transfer Functions for Analysis of Electrode Process
,”
J. Electroanal. Chem.
,
33
(
2
), pp.
253
265
.
17.
Baleanu
,
D.
,
Golmankhaneh
,
A. K.
,
Golmankhaneh
,
A. K.
, and
Baleanu
,
M. C.
,
2009
, “
Fractional Electromagnetic Equations Using Fractional Forms
,”
Int. J. Theor. Phys.
,
48
(
11
), pp.
3114
3123
.
18.
Laskin
,
N.
,
2000
, “
Fractional Market Dynamics
,”
Physica A
,
287
(
3–4
), pp.
482
492
.
19.
Lazopoulos
,
K. A.
,
2006
, “
Non-Local Continuum Mechanics and Fractional Calculus
,”
Mech. Res. Commun.
,
33
(
6
), pp.
753
757
.
20.
Sumelka
,
W.
, and
Blaszczyk
,
T.
,
2014
, “
Fractional Continua for Linear Elasticity
,”
Arch. Appl. Mech.
,
66
(
3
), pp.
147
172
.
21.
Atanackovic
,
T. M.
, and
Stankovic
,
B.
,
2009
, “
Generalized Wave Equation in Nonlocal Elasticity
,”
Acta Mech.
,
208
(
1
), pp.
1
10
.
22.
Drapaca
,
C. S.
, and
Sivaloganathan
,
S.
,
2012
, “
A Fractional Model of Continuum Mechanics
,”
J. Elast.
,
107
(
2
), pp.
105
123
.
23.
Malgorzata
,
K.
,
2001
, “
Fractional Sequential Mechanics-Models With Symmetric Fractional Derivative
,”
Czech. J. Phys.
,
51
(
12
), pp.
1349
1354
.
24.
Kusnezov
,
D.
,
Bulgac
,
A.
, and
Dang
,
G. D.
,
1999
, “
Quantum Levy Processes and Fractional Kinetics
,”
Phys. Rev. Lett.
,
82
(
6
), pp.
1136
1139
.
25.
Hartley
,
T. T.
,
Lorenzo
,
C. F.
, and
Qammer
,
H. K.
,
1995
, “
Chaos in a Fractional Order Chua's System
,”
IEEE Trans. Circuits Syst., Part I
,
42
(
8
), pp.
485
490
.
26.
Dumitru
,
B.
,
Richard
,
L. M.
,
Sachin
,
B.
, and
Varsha
,
D. G.
,
2015
, “
Chaos in the Fractional Order Nonlinear Bloch Equation With Delay
,”
Commun. Nonlinear Sci. Numer. Simul.
,
25
(
1–3
), pp.
41
49
.
27.
Chen
,
D. Y.
,
Zhao
,
W. L.
,
Liu
,
X. Z.
, and
Ma
,
X. Y.
,
2014
, “
Synchronization and Antisynchronization of a Class of Chaotic Systems With Nonidentical Orders and Uncertain Parameters
,”
ASME J. Comput. Nonlinear Dyn.
,
10
(
1
), p.
011003
.
28.
Deshmukh
,
V. S.
,
2014
, “
Computing Numerical Solutions of Delayed Fractional Differential Equations With Time Varying Coefficients
,”
ASME J. Comput. Nonlinear Dyn.
,
10
(
1
), p.
011004
.
29.
Stamova
,
I.
,
2014
, “
Global Stability of Impulsive Fractional Differential Equations
,”
Appl. Math. Comput.
,
237
, pp.
605
612
.
30.
Cermak
,
J.
,
Kisela
,
T.
, and
Nechvatal
,
L.
,
2013
, “
Stability Regions for Linear Fractional Differential Systems and Their Discretizations
,”
Appl. Math. Comput.
,
219
(
12
), pp.
7012
7022
.
31.
Li
,
C. P.
, and
Ma
,
Y. T.
,
2013
, “
Fractional Dynamical System and Its Linearization Theorem
,”
Nonlinear Dyn.
,
71
(
4
), pp.
621
633
.
32.
Das
,
S.
, and
Chatterjee
,
A.
,
2013
, “
Numerical Stability Analysis of Linear Incommensurate Fractional Order Systems
,”
ASME J. Comput. Nonlinear Dyn.
,
8
(
4
), p.
041012
.
33.
Dung
,
N.
,
2014
, “
Asymptotic Behavior of Linear Fractional Stochastic Differential Equations With Time-Varying Delays
,”
Commun. Nonlinear Sci. Numer. Simul.
,
19
(
1
), pp.
1
7
.
34.
Zhou
,
X. F.
,
Huang
,
Q.
, and
Jiang
,
W.
,
2014
, “
A Note on the Stability Criterion for a Class of Nonlinear Fractional Differential Systems
,”
Appl. Math. Lett.
,
31
, pp.
16
17
.
35.
Chen
,
L. P.
,
He
,
Y. G.
,
Chai
,
Y.
, and
Wu
,
R. C.
,
2014
, “
New Results on Stability and Stabilization of a Class of Nonlinear Fractional-Order Systems
,”
Nonlinear Dyn.
,
75
(
4
), pp.
633
641
.
36.
Li
,
Y.
,
Chen
,
Y. Q.
, and
Podlubny
,
I.
,
2010
, “
Stability of Fractional-Order Nonlinear Dynamic Systems: Lyapunov Direct Method and Generalized Mittag-Leffler Stability
,”
Comput. Math. Appl.
,
59
(
5
), pp.
1810
1821
.
37.
Medved
,
M.
,
Pospisil
,
M.
, and
Skripkova
,
L.
,
2014
, “
On Exponential Stability of Nonlinear Fractional Multidelay Integro-Differential Equations Defined by Pairwise Permutable Matrices
,”
Appl. Math. Comput.
,
227
, pp.
456
468
.
38.
Chen
,
L. P.
,
Chai
,
Y.
,
Wu
,
R. C.
, and
Yang
,
J.
,
2012
, “
Stability and Stabilization of a Class of Nonlinear Fractional-Order Systems With Caputo Derivative
,”
IEEE Trans. Circuits Syst. II
,
59
(
9
), pp.
602
606
.
39.
Liu
,
S.
,
Li
,
X. Y.
,
Jiang
,
W.
, and
Zhou
,
X. F.
,
2012
, “
Mittag-Leffler Stability of Nonlinear Fractional Neutral Singular Systems
,”
Commun. Nonlinear Sci. Numer. Simul.
,
17
(
10
), pp.
3961
3966
.
40.
Matignon
,
D.
,
1996
, “
Stability Results for Fractional Differential Equations With Applications to Control Processing
,”
Computational Engineering in Systems and Application Multiconference
, IMACS, IEEE-SMC, Lille, France, Vol.
2
, pp.
963
968
.
41.
Ahn
,
H. S.
, and
Chen
,
Y. Q.
,
2008
, “
Necessary and Sufficient Stability Condition of Fractional-Order Interval Linear Systems
,”
Automatica
,
44
(
11
), pp.
2985
2988
.
42.
Lu
,
J. G.
, and
Chen
,
G. R.
,
2009
, “
Robust Stability and Stabilization of Fractional-Order Interval Systems: An LMI Approach
,”
IEEE Trans. Autom. Control
,
54
(
6
), pp.
1294
1299
.
43.
Lu
,
J. G.
, and
Chen
,
Y. Q.
,
2010
, “
Robust Stability and Stabilization of Fractional-Order Interval Systems With the Fractional Order 0<α<1 Case
,”
IEEE Trans. Autom. Control
,
55
(
1
), pp.
152
158
.
44.
Sabatier
,
J.
,
Moze
,
M.
, and
Farges
,
C.
,
2012
, “
LMI Stability Conditions for Fractional Order Systems
,”
Comput. Math. Appl.
,
59
(
5
), pp.
1594
1609
.
45.
Qian
,
D.
,
Li
,
C.
,
Agarwal
,
R. P.
, and
Wong
,
P. J. Y.
,
2010
, “
Stability Analysis of Fractional Differential System With Riemann–Liouville Derivative
,”
Math. Comput. Model.
,
52
(
5–6
), pp.
862
874
.
46.
Lim
,
Y. H.
,
Oh
,
K. K.
, and
Ahn
,
H. S.
,
2013
, “
Stability and Stabilization of Fractional-Order Linear Systems Subject to Input Saturation
,”
IEEE Trans. Autom. Control
,
58
(
4
), pp.
1062
1067
.
47.
Zhang
,
X. F.
,
Liu
,
L.
,
Feng
,
G.
, and
Wang
,
Y. Z.
,
2013
, “
Asymptotical Stabilization of Fractional-Order Linear Systems in Triangular Form
,”
Automatica
,
49
(
11
), pp.
3315
3321
.
48.
Li
,
Y.
,
Chen
,
Y. Q.
, and
Podlubny
,
I.
,
2009
, “
Mittag-Leffler Stability of Fractional Order Nonlinear Dynamic Systems
,”
Automatica
,
45
(
8
), pp.
1965
1969
.
49.
Kim
,
Y. H.
,
2009
, “
Gronwall, Bellman and Pachpatte Type Integral Inequalities With Applications
,”
Nonlinear Anal.
,
71
(
12
), pp.
2641
2656
.
You do not currently have access to this content.